# SDR ASAA2018021023474

- Difficulty date: February 10, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 7,092 hours, 2,392 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Circuit Breaker
- Condition: Tripped
- Location: Recirc Fan
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN TEMP CONTROL KNOB DOES NOT SEEM TO HAVE AN EFFECT ON CONTROL CABIN DUCT TEMP WHICH SEEMED STUCK AT 19 - 20 C, THE ENTIRE FLIGHT.  ACFT GROUNDED.  FOUND THE RECIRCIRCULATION FAN CIRCUIT BREAKER P6-4 E4 OPEN ON ARRIVAL.  RESET THE CIRCUIT BREAKER IAW AMM 20-60-01-860-801, NO DEFECTS NOTED AND RECIRCULATION FAN OPERATES NORMALLY.  PERFORMED PACK ZONE TEMP CONTROLLER BITE IAW AMM 21-61-00-700-806-002, NO FAULTS NOTED ON EITHER CONTROLLER.  OPERATED PACK TEMP, AND IT WAS CONTROLLABLE. THE RECIRCULATION FAN OPS TESTED IAW AMM 21-25-00-710-802-002.
